# SDR 98ZZZX545

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6204X
- Make and model: Cessna 310R
- Aircraft serial: 310R1336
- System (JASC): 3440 · Independent Position Determining System
- Part: Line
- Part number: 560011830
- Condition: Cracked
- Location: Anti Ice
- Part time: 2,547 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALCOHOL WINDSHIELD ANTI-ICE LINE COMING OUT OF PUMP CRACKED AT 90 DEGREE BEND ON INSIDE RADIUS.
